Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 6, 2019, 5:36 PM EDT for Erie County, Wyoming County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 5:36 PM EDT (21:36 UTC)
- Expired
- Aug 6, 2019, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WWUS81 KBUF 062136
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
536 PM EDT Tue Aug 6 2019
NYZ001-010-012-020-085-062215-
Cattaraugus-Southern Erie-Wyoming-Niagara-Northern Erie-
536 PM EDT Tue Aug 6 2019
...A GUST FRONT WILL AFFECT WESTERN WYOMING...NORTH CENTRAL
CATTARAUGUS...ERIE AND SOUTH CENTRAL NIAGARA COUNTIES...
At 534 PM EDT, radar indicated a gust front located along a line
extending from 10 miles southwest of Niagara Falls to 7 miles
southeast of Springville. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with this front.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Amherst, Tonawanda, Lancaster, Hamburg,
East Aurora, Williamsville, Grand Island, Elma, Boston, Eden,
Pendleton and Marilla.
This includes Interstate 90 between exits 57A and 49.
LAT...LON 4273 7906 4276 7898 4280 7892 4284 7893
4291 7890 4293 7891 4296 7893 4296 7896
4299 7901 4314 7865 4290 7846 4287 7846
4287 7841 4266 7817 4246 7871
TIME...MOT...LOC 2134Z 259DEG 39KT 4305 7935 4245 7856
$$
HSKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:27 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 6, 4:27 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 427 PM EDT Tue Aug 6 2019 .SYNOPSIS... An upper level trough moving across the Great Lakes region will maintain chances for showers and thunderstorms through Thursday. A few of these storms will bring a soaking rainfall along with gusty winds. A cool front will cross the area Thursday, ending the period of showers and thunderstorms, while bringing much cooler and less humid air into our region for Friday. && .NEAR TERM /THROUGH WEDNESDAY/... Visible and Water Vapor imagery this afternoon displays several key features that will influence our weather the next 24-hours. The first are several N-S boundaries formed from prior convection that are passing across the eastern end of Lake Ontario. These features will bring storms into the Finger Lakes and Eastern Lake Ontario region through the early evening. The second feature is an outflow boundary dropping southward across WNY...mainly west of the Genesee Valley. This feature is likely to interact with storms blossoming over the Southern Tier...to produce a few stronger storms with gusty winds. Instability is not the greatest...with ML CAPE values around 500 to 1000 J/KG across the Southern Tier this mid afternoon and shear values are low with winds up through 600 hPa generally less than 30 knots. Thus, the severe threat will remain low with perhaps an isolated strong to severe storm here. If any of these storms begin to train over the same area, ponding of water in low lying areas is likely. The third feature is an MCV across western OH. This feature will slowly rotate eastward through the evening hours towards WNY. While daytime storms will begin to wane through the evening with the loss of daytime instability...this feature is likely to bring an uptick in showers and isolated thunder for the second half of tonight across WNY. This feature will bring morning showers with isolated thunder through the first half of Wednesday. A fourth feature...this a subtle shortwave moving across IA/MO will dip into the lower Ohio River Valley tonight. This feature will maintain an upper level trough across our region tomorrow...which will continue the threat for showers and thunderstorms through the day. Temperatures tonight will remain mild with lows in the 60s. Dewpoints will not be much lower and some pockets of fog and or low clouds are possible across the hills of SW NYS and also SE and E of Lake Ontario tonight. The presence of an upper level trough, combined with morning cloudiness will make tomorrow cooler than today...with highs in the mid to upper 70s. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... The main upper level low that will bring the first shot of cooler weather to the region late this week is clearly identifiable over northern Saskatchewan and Manitoba via GOES water vapor channels. this system will move into Northern Ontario by Wednesday night with a surface cold front extending from the midwest northeast through the SOO. Downstream over WNY, there should be a break in convection as daytime heating and associated convection along and east of lake breezes move east and wane with the loss of heating. The next focus will be with the cold front itself and/or a subtle prefrontal trough that will bring a high likelihood for more showers and thunderstorms across the region. Compared to earlier in the week, shear will be a little higher, with a corresponding higher severe weather threat, at least for WNY which will be closer to the upper level jet that will be moving SE toward the Ohio Valley. With the cold front passage, expect notable drying and abundant low level mixing, enough for breezy conditions over WNY late Thursday and further east into the evening (and over the Eastern Lake Ontario region) Thursday night. Temperatures aloft drop enough for for a lake response overnight, but there will probably be some subsidence behind the front. Latest model soundings seem to indicate some dry air below the inversion, so will back off overnight from possible lake effect showers overnight. Friday, the coldest air aloft will move toward the region, while a shortwave trough rounds the base of the low to the north and moves across the region. But by this time, the lower portions of model profiles appear to be rather dry aloft with trapped mid level moisture. This should result in an abundant cumulostratus (aka self destruct sunshine resulting in mostly cloudy skies) with a hybrid lake effect and upslope cloud field with evolving lake shadows in a WNW-->W flow during the day. There may be a slight chance for brief showers or sprinkles, but otherwise it should be notably cooler and breezy day. This trend will continue Friday night, with improved chances for some lake effect banding ESE of Lake Ontario as the coldest air aloft grazes the region from the north. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Breezy northwest winds will diminish but continuing sufficient over- water instability should result in more lake effect showers Friday night into Saturday morning. Only have chance pops where low-level convergence should be strongest to the southeast of Lake Ontario. Similar to what occurs Friday, may see showers expand somewhat on Saturday during peak heating downwind of the lakes. At the least will see partly to mostly cloudy skies. Temps again will struggle into the lower 70s which is 5-10F below normal for this time of year. A mid-level ridge will begin to build into the Great Lakes region Saturday and last through Sunday. Surface high pressure will track off the Mid-Atlantic coast by Sunday. Warm air advection will occur during this time and winds will back to the southwest. The increase to subsidence and warming aloft will put an end to any lake effect rain showers making Saturday night fairly dry. High pressure will move off the east coast Sunday through Monday and southwest flow and warmer temperatures will continue to move into the region. Another cold front will move through the region into the next work week. Temperatures will begin to rebound, reaching the the upper 70's Sunday and Monday. With the high pressure the main weather feature, low temperatures will average the low to mid 50's during the weekend and into early next week, though readings in the 40s will be possible at typical colder inland spots any one of those nights along with some patchy fog. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... For the 21Z TAFS showers and thunderstorms will be scattered to numerous across the TAF region through 23Z...diminishing during the evening with the loss of daytime heating. An MCV will bring additional showers and isolated thunder back into our region for the second half of tonight. This feature will bring a reduction to flight conditions across WNY...with IFR possible across KJHW/KBUF. Elsewhere MVFR flight conditions are likely with this feature. An upper level trough will continue across the region tomorrow with showers and chances for thunderstorms continuing through the afternoon hours. Any storm could bring brief flight reduction to IFR/MVFR. Outlook... Wednesday night...Shower and thunder ending through the evening. Mainly VFR. Thursday...Mainly VFR, with likely showers and thunderstorms producing local/brief MVFR to IFR. Friday through Sunday...Mainly VFR. && .MARINE... An upper level trough will slowly pass across the Eastern Great Lakes region tonight though Thursday. This feature will bring showers and thunderstorms...with surface winds generally 10 to 15 knots. Waves will range from a foot up to three feet through Thursday. Looking further out towards the end of the week, a strong cold front by summer standards will cross the eastern Great Lakes Thursday evening. West to northwest winds will increase in the wake of the front with Small Craft Advisory conditions looking likely later Thursday night through Friday evening. In addition, a very cool airmass making its way across the Lower Great Lakes may favor the development of waterspouts late Thursday night into Friday morning and again late Friday night into Saturday morning. At this time, only included chance of waterspouts Friday night into Saturday morning since winds in the lowest 5kft will lighten by that time which favors low-level convergence/waterspout formation and also helps not disrupt/rip apart any waterspouts that do try to form. Stay tuned. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Thomas NEAR TERM...Apffel/Thomas SHORT TERM...JLA/Zaff LONG TERM...HSK/JLA AVIATION...Apffel/Thomas MARINE...Hitchcock/JLA/Thomas
Hazardous weather outlook, Aug 6, 3:56 AM EDT, 13 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 356 AM EDT Tue Aug 6 2019 NYZ004>007-070800- Wayne-Northern Cayuga-Oswego-Jefferson- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. A few thunderstorms today could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms on Wednesday could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. Moderate to strong northwest winds will result in shoreline erosion, and increase the potential for lakeshore flooding Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-008-010>014-019>021-085-070800- Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. A few thunderstorms today could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms on Wednesday could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070800- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of waterspouts Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Special weather statement, Aug 6, 4:18 PM EDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Buffalo NY 418 PM EDT Tue Aug 6 2019 NYZ012-013-020-021-062100- Cattaraugus-Allegany-Livingston-Wyoming- 418 PM EDT Tue Aug 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WYOMING... NORTHEASTERN CATTARAUGUS...SOUTHWESTERN LIVINGSTON AND NORTHWESTERN ALLEGANY COUNTIES... At 417 PM EDT, a strong thunderstorm was located near Rushford, or 23 miles southwest of Letchworth State Park, moving east at 20 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Letchworth State Park, Belfast, Rushford, Houghton, Portageville, Caneadea, Pike, Castile, Belmont, Angelica, Lyndon, Short Tract, Fillmore, Hunt, Rossburg, Black Creek, Farmersville Station, Hardy Corners and Sandusky. This includes Interstate 86 between exits 30 and 31. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4227 7844 4249 7844 4265 7799 4222 7793 TIME...MOT...LOC 2017Z 264DEG 17KT 4242 7832 HSK
Special weather statement, Aug 6, 4:43 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
443 PM EDT Tue Aug 6 2019
NYZ019-062115-
Chautauqua-
443 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHAUTAUQUA
COUNTY...
At 442 PM EDT, a strong thunderstorm was located over Westfield, or
17 miles southwest of Fredonia, moving northeast at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Westfield, Mayville, Lake Erie State Park, Portland, Ripley,
Stockton, Brocton, Cassadaga, Ripley Beach, Barcelona and
Dewittville.
This includes Interstate 90 near exit 60.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4247 7943 4229 7927 4215 7969 4228 7974
4228 7973 4230 7975 4232 7976
TIME...MOT...LOC 2042Z 240DEG 25KT 4230 7962
HSKSpecial weather statement, Aug 6, 5:01 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
501 PM EDT Tue Aug 6 2019
NYZ019-020-085-062200-
Chautauqua-Cattaraugus-Southern Erie-
501 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS...
SOUTHWESTERN ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES...
At 500 PM EDT, a strong thunderstorm was located near Mayville, or
10 miles southwest of Fredonia, moving east at 35 mph.
Wind gusts up to 50 mph are possible with and well out ahead of this
storm.
Locations impacted include...
Dunkirk, Fredonia, Evans, Eden, Gowanda, Silver Creek, Angola, North
Collins, Ashford Hollow, Derby, Evangola State Park, Angola on the
Lake, SUNY Fredonia, Collins, Sheridan, Dayton, Leon, East Otto,
Arkwright and Cattaraugus.
This includes Interstate 90 between exits 59 and 57A.
LAT...LON 4253 7939 4254 7934 4257 7927 4259 7919
4264 7916 4267 7912 4272 7909 4275 7900
4234 7861 4226 7927 4248 7946
TIME...MOT...LOC 2100Z 254DEG 28KT 4231 7944
HSKSpecial weather statement, Aug 6, 5:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Buffalo NY
524 PM EDT Tue Aug 6 2019
NYZ010-012-020-085-062200-
Cattaraugus-Southern Erie-Wyoming-Northern Erie-
524 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WYOMING...NORTH CENTRAL
CATTARAUGUS AND ERIE COUNTIES...
At 523 PM EDT, a strong thunderstorm was located over Derby, or 9
miles southwest of Hamburg, moving northeast at 45 mph.
Wind gusts up to 50 mph are possible with and well out ahead of this
storm.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Kenmore,
Depew, Amherst, Tonawanda, Lancaster, Hamburg, East Aurora,
Williamsville, Elma, Boston, Eden, Marilla, Springville, Colden and
Orchard Park.
This includes Interstate 90 between exits 57 and 49.
LAT...LON 4242 7868 4275 7901 4276 7898 4280 7892
4284 7893 4292 7890 4295 7892 4308 7861
4307 7858 4287 7846 4264 7820
TIME...MOT...LOC 2123Z 236DEG 40KT 4265 7899
WelchLocal storm report, Aug 6, 5:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
528 PM EDT TUE AUG 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM MARINE TSTM WIND DUNKIRK 42.49N 79.35W
08/06/2019 M51 MPH CHAUTAUQUA NY C-MAN STATION
&&
EVENT NUMBER BUF1901420
KRASpecial weather statement, Aug 6, 5:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
536 PM EDT Tue Aug 6 2019
NYZ001-010-012-020-085-062215-
Cattaraugus-Southern Erie-Wyoming-Niagara-Northern Erie-
536 PM EDT Tue Aug 6 2019
...A GUST FRONT WILL AFFECT WESTERN WYOMING...NORTH CENTRAL
CATTARAUGUS...ERIE AND SOUTH CENTRAL NIAGARA COUNTIES...
At 534 PM EDT, radar indicated a gust front located along a line
extending from 10 miles southwest of Niagara Falls to 7 miles
southeast of Springville. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with this front.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Amherst, Tonawanda, Lancaster, Hamburg,
East Aurora, Williamsville, Grand Island, Elma, Boston, Eden,
Pendleton and Marilla.
This includes Interstate 90 between exits 57A and 49.
LAT...LON 4273 7906 4276 7898 4280 7892 4284 7893
4291 7890 4293 7891 4296 7893 4296 7896
4299 7901 4314 7865 4290 7846 4287 7846
4287 7841 4266 7817 4246 7871
TIME...MOT...LOC 2134Z 259DEG 39KT 4305 7935 4245 7856
HSKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:09 PM EDT | Special Marine Warning | BUF | 66 min | |
| Aug 6, 12:18 PM EDT | Special Weather Statement | BUF | Orleans | 42 min |
| Aug 6, 12:37 PM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 6, 1:09 PM EDT | Special Marine Warning | BUF | 36 min | |
| Aug 6, 1:21 PM EDT | Special Weather Statement | BUF | Niagara | 54 min |
| Aug 6, 1:22 PM EDT | Special Marine Warning | BUF | 83 min | |
| Aug 6, 1:31 PM EDT | Special Weather Statement | BUF | Wayne | 44 min |
| Aug 6, 1:53 PM EDT | Special Marine Warning | BUF | 37 min | |
| Aug 6, 1:59 PM EDT | Special Weather Statement | BUF | Cayuga | 61 min |
| Aug 6, 2:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Aug 6, 2:24 PM EDT | Special Weather Statement | BUF | Ontario | 36 min |
| Aug 6, 3:03 PM EDT | Special Weather Statement | BUF | Ontario | 27 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | BUF | Jefferson | 35 min |
| Aug 6, 3:34 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 41 min |
| Aug 6, 3:50 PM EDT | Special Marine Warning | BUF | 85 min | |
| Aug 6, 3:52 PM EDT | Special Weather Statement | BUF | Wyoming | 38 min |
| Aug 6, 4:00 PM EDT | Special Marine Warning | BUF | 90 min | |
| Aug 6, 4:08 PM EDT | Special Weather Statement | BUF | Chautauqua | 37 min |
| Aug 6, 4:18 PM EDT | Special Weather Statement | BUF | Allegany | 42 min |
| Aug 6, 4:33 PM EDT | Special Marine Warning | BUF | 57 min | |
| Aug 6, 4:43 PM EDT | Special Weather Statement | BUF | Chautauqua | 32 min |
| Aug 6, 5:01 PM EDT | Special Weather Statement | BUF | Erie | 59 min |
| Aug 6, 5:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Aug 6, 5:24 PM EDT | Special Weather Statement | BUF | Erie | 36 min |
| Aug 6, 5:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 6, 5:44 PM EDT | Special Weather Statement | BUF | Niagara | 61 min |
| Aug 6, 5:57 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 63 min |
| Aug 6, 6:10 PM EDT | Special Marine Warning | BUF | 95 min | |
| Aug 6, 6:22 PM EDT | Special Marine Warning | BUF | 83 min | |
| Aug 6, 6:53 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.